On Bloom-type characterizations of the higher-order commutators of Marcinkiewicz integrals
DOI:
https://doi.org/10.3842/umzh.v76i5.7466Keywords:
Marcinkiewicz integrals; commutators; two weighted boundedness; BMOηAbstract
UDC 517.9
Let Ω be homogeneous of degree zero, have mean value zero, and integrable on the unit sphere. For m∈N, let b∈L1loc(Rn) and let the higher-order commutator of the Marcinkiewicz integral μmΩ,b be defined by μmΩ,b(f)(x)=(∞∫0|∫|x−y|≤tΩ(x−y)|x−y|n−1[b(x)−b(y)]mf(y)dy|2dtt3)12. We establish a sparse domination of μmΩ,b for Ω∈Lip(Sn−1). Moreover, we also give Bloom-type characterizations of the two-weighted boundedness of the higher-order commutators μmΩ,b,μ∗,mΩ,α,b, and μmΩ,S,b, where the higher-order commutators μ∗,mΩ,α,b and μmΩ,S,b are defined, respectively, by μ∗,mΩ,α,b(f)(x)=(∬ and \begin{gather*}\mu_{\Omega,S,b}^{m}(f)(x)=\left(\,\,\,\iint\limits_{|x-y|<t}\left|\,\int\limits_{|y-z| \leq t} \frac{\Omega(y-z)}{|y-z|^{n-1}}[b(x)-b(z)]^{m}f(z) dz\right|^{2}\frac{dydt}{t^{n+3}}\right)^{\frac{1}{2}}.\end{gather*}
References
A. Al-Salman, H. Al-Qassem, L. C. Cheng, Y. Pan, L^{p} bounds for the function of Marcinkiewicz, Math. Res. Lett., 9, 697–700 (2002). DOI: https://doi.org/10.4310/MRL.2002.v9.n5.a11
A. Banedek, A. P. Calderón, R. Panzone, Convolution operators on Banach space valued functions, Proc. Natl. Acad. Sci. USA., 48, 356–365 (1962). DOI: https://doi.org/10.1073/pnas.48.3.356
Y. Chen, Y. Ding, Commutators of Littlewood–Paley operators, Sci. China Ser. A, 52, 2493–2505 (2009). DOI: https://doi.org/10.1007/s11425-009-0178-4
Y. Chen, Y. Ding, L^{p} boundedness of the commutators of Marcinkiewicz integrals with rough kernels, Forum Math., 27, 2087–2111 (2015). DOI: https://doi.org/10.1515/forum-2013-0041
Y. Ding, D. Fan, Y. Pan, Weighted boundedness for a class of rough Marcinkiewicz integrals, Indiana Univ. Math. J., 48, 1037–1055 (1999). DOI: https://doi.org/10.1512/iumj.1999.48.1696
Y. Ding, D. Fan, Y. Pan, L^{p}-boundedness of Marcinkiewicz integrals with Hardy space function kernels, Acta Math. Sin. (Engl. Ser.), 16, 593–600 (2000). DOI: https://doi.org/10.1007/s101140000015
Y. Ding, S. Lu, K. Yabuta, On commutators of Marcinkiewicz integrals with rough kernel, J. Math. Anal. and Appl., 275, 60–68 (2002). DOI: https://doi.org/10.1016/S0022-247X(02)00230-5
X. Duong, R. Gong, M. S. Kuffner, J. Li, B. D. Wick, D. Yang, Two weight commutators on spaces of homogeneous type and applications, J. Geom. Anal., 31, 980–1038 (2021). DOI: https://doi.org/10.1007/s12220-019-00308-x
D. Fan, S. Sato, Weak type (1,1) estimates for Marcinkiewicz integrals with rough kernels, Tohoku Math. J., 53, 265–284 (2001). DOI: https://doi.org/10.2748/tmj/1178207481
G. Hu, M. Qu, Quantitative weighted L^{p} bounds for the Marcinkiewicz integral, Math. Inequal. Appl., 22, 885–899 (2019). DOI: https://doi.org/10.7153/mia-2019-22-60
T. P. Hytönen, M. T. Lacey, C. Pérez, Sharp weighted bounds for the q-variation of singular integrals, Bull. London Math. Soc., 45, 529–540 (2013). DOI: https://doi.org/10.1112/blms/bds114
G. H. Ibañez-Firnkorn, I. P. Rivera-Ríos, Sparse and weighted estimates for generalized Hörmander operators and commutators, Monatsh. Math., 191, 125–173 (2020). DOI: https://doi.org/10.1007/s00605-019-01349-8
A. K. Lerner, A simple proof of the A_{2} conjecture, Int. Math. Res. Not. IMRN, 14, 3159–3170 (2013). DOI: https://doi.org/10.1093/imrn/rns145
A. K. Lerner, On pointwise estimates involving sparse operators, New York J. Math., 22, 341–349 (2016).
A. K. Lerner, F. Nazarov, Intuitive dyadic calculus: the basics, Expo. Math., 37, 225–265 (2019). DOI: https://doi.org/10.1016/j.exmath.2018.01.001
A. K. Lerner, S. Ombrosi, I. P. Rivera-Ríos, On pointwise and weighted estimates for commutators of Calderón–Zygmund operators, Adv. Math., 319, 153–181 (2017). DOI: https://doi.org/10.1016/j.aim.2017.08.022
A. K. Lerner, S. Ombrosi, I. P. Rivera-Ríos, Commutators of singular integrals revisited, Bull. London Math. Soc., 51, 107–119 (2019). DOI: https://doi.org/10.1112/blms.12216
K. Li, H. Martikainen, E. Vuorinen, Bloom-type inequality for bi-parameter singular integrals: efficient proof and iterated commutators, Int. Math. Res. Not. IMRN, 8153–8187 (2021). DOI: https://doi.org/10.1093/imrn/rnz072
K. Li, W. Sun, Weak and strong type weighted estimates for multilinear Calderón–Zygmund operators, Adv. Math., 254, 736–771 (2014). DOI: https://doi.org/10.1016/j.aim.2013.12.027
E. M. Stein, On the functions of Littlewood–Paley, Lusin, Marcinkiewicz, Trans. Amer. Math. Soc., 88, 430–466 (1958). DOI: https://doi.org/10.1090/S0002-9947-1958-0112932-2
X. Tao, G. Hu, A sparse domination for the Marcinkiewicz integral with rough kernel and applications, Publ. Math. Debrecen, 96, 377–399 (2020). DOI: https://doi.org/10.5486/PMD.2020.8670
A. Torchinsky, S. Wang, A note on the Marcinkiewicz integral, Colloq. Math., 60/61, 235–243 (1990). DOI: https://doi.org/10.4064/cm-60-61-1-235-243
T. Walsh, On the function of Marcinkiewicz, Stud. Math., 44, 203–217 (1972). DOI: https://doi.org/10.4064/sm-44-3-203-217